# SDR 99ZZZX2313

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2883
- Make and model: Beech 200BEECH
- Aircraft serial: BB144
- Engine: Pwa PT6A41
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 302158
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FALSE FIRE WARNING, RT ENGINE.  POSSIBLY CAUSED BY AGE OF THE UNIT, OR MOISTURE AND SOAP CREEPING INSIDE.  SUBMITTER SUGGESTED BETTER SEALING OF DETECTOR.
